Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the modulus of boundary values of holomorphic functions

Author: R. Michael Range
Journal: Proc. Amer. Math. Soc. 65 (1977), 282-286
MSC: Primary 32A10
MathSciNet review: 0457758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A differential geometric method is introduced to study the modulus of boundary values of holomorphic functions on smoothly bounded pseudoconvex domains D in $ {{\mathbf{C}}^n},n \geqslant 2$. It is shown that functions in $ A(D)$ are determined up to a constant factor by their modulus on an open subset of the Shilov boundary. For the case of $ {H^\infty }(D)$, it is shown that inner functions which satisfy a certain local condition are constant.

References [Enhancements On Off] (What's this?)

  • [1] Amédée Debiard and Bernard Gaveau, Démonstration d’une conjecture de H. Bremermann sur la frontière de Silov d’un domaine faiblement pseudoconvexe, C. R. Acad. Sci. Paris Sér. A 279 (1974), 407–408 (French). MR 0357855 (50 #10321)
  • [2] Monique Hakim and Nessim Sibony, Frontière de Šilov et spectre de 𝐴(𝐷) pour des domaines faiblement pseudoconvexes, C. R. Acad. Sci. Paris Sér. A-B 281 (1975), no. 22, Aii, A959–A962 (French, with English summary). MR 0390287 (52 #11113)
  • [3] Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008 (24 #A2844)
  • [4] J. J. Kohn, Boundary behavior of 𝛿 on weakly pseudo-convex manifolds of dimension two, J. Differential Geometry 6 (1972), 523–542. Collection of articles dedicated to S. S. Chern and D. C. Spencer on their sixtieth birthdays. MR 0322365 (48 #727)
  • [5] J. J. Kohn, Subellipticity on pseudo-convex domains with isolated degeneracies, Proc. Nat. Acad. Sci. U.S.A. 71 (1974), 2912–2914. MR 0355366 (50 #7840)
  • [6] R. M. Range, Bounded holomorphic functions on strictly pseudoconvex domains, Dissertation, Univ. of California, Los Angeles, 1971.
  • [7] Walter Rudin, Real and complex analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0210528 (35 #1420)
  • [8] E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Mathematical Notes, No. 11. MR 0473215 (57 #12890)
  • [9] R. O. Wells Jr., Function theory on differentiable submanifolds, Contributions to analysis (a collection of papers dedicated to Lipman Bers), Academic Press, New York, 1974, pp. 407–441. MR 0357856 (50 #10322)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A10

Retrieve articles in all journals with MSC: 32A10

Additional Information

PII: S 0002-9939(1977)0457758-2
Keywords: Shilov boundary, pseudoconvex domain, inner function, point of finite type, boundary values of holomorphic functions, CR-manifold, CR-function
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia